MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JUGGERSTITCH STRAIGHT IMPLANT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ZIMMER BIOMET, INC. JUGGERSTITCH STRAIGHT IMPLANT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery to repair meniscus that the juggerstitch implant broke the inserter.There was no reported harm or injury to patient and no reported delay.Due diligence complete for this complaint.No additional information is available.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).G2, country event occurred in: poland.The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
No additional information is available regarding the incident.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).Visual examination of the provided photo identified the depth stop assembly has been removed from the inserter/handle.Due to the quality of the photo, the needle fracture cannot be seen.Review of the device history records identified no deviations or anomalies during manufacturing.Device is used for treatment.A definitive root cause cannot be determined.The reported event is unable to be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d9, e1, e2, e3, g3, g6, h2, h3, h6, h11.Visual examination of the provided photo identified the depth stop assembly has been removed from the inserter/handle.Visual examination of the returned product identified the device has been cycled 2 times.The sutures and both anchors were out of the needle upon receipt in our lab.The adjustable depth gage was on the needle however not attached to the front-end assembly and was just sitting loose on the needle.There is nothing broken or fractured on the device as the adjustable depth gage is to be able to come off the front-end assembly and the needle.No problem was found with the returned device.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
JUGGERSTITCH STRAIGHT IMPLANT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20236078
Report Number0001825034-2024-02206
Device Sequence Number8754915
Product Code MBI
UDI-Device Identifier00880304690066
UDI-Public(01)00880304690066(17)281214(10)66457705
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K191459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110024772
Device Lot Number66457705
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer02/05/2025
01/15/2026
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date02/13/2025
01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown